# SDR QXEA0002728

- Difficulty date: September 30, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 32,088 hours, 39,118 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Vibration
- Location: Pack Bay
- Component: Cooling Turbine, Garrtt
- Component part number: 2046002
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

BZN - VIBRATION WAS FELT DURING DESCENT.  DIVERTED FROM BTM TO BZN.  PLACED CABIN PACK ON DEFERRED MTX LIST.  OPERATION CHECK FLIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE.
